# SDR 96ZZZM498

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corrosion
- Location: Lav Threshold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LAVATORY THRESHOLD HAD LIGHT CORROSION AROUND CLIP NUTS ON HAT CHANNEL.  REMOVED AND REPLACED HAT CHANNEL AS PER SRM 51-10-1 P4 AND SRM 51-30-2.  P/N 60-357 7075-T6 PO NR 9600125 SIZE OF THE CHANNEL 40 INCH AT FWD LAVATORY AREA LOWER THRESHOLD AREA.
